Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 136
HTML articles powered by AMS MathViewer

Random linear functionals
R. M. Dudley PDF
Trans. Amer. Math. Soc. 136 (1969), 1-24
Compactification of strongly countable-dimensional spaces
Arlo W. Schurle PDF
Trans. Amer. Math. Soc. 136 (1969), 25-32
$L^{p}$ estimates for integral transforms
Robert S. Strichartz PDF
Trans. Amer. Math. Soc. 136 (1969), 33-50
Operator-stable probability distributions on vector groups
Michael Sharpe PDF
Trans. Amer. Math. Soc. 136 (1969), 51-65
Problems involving diagonal products in nonnegative matrices
Richard Sinkhorn and Paul Knopp PDF
Trans. Amer. Math. Soc. 136 (1969), 67-75
Multiplicities and Grothendieck groups
Marshall Fraser PDF
Trans. Amer. Math. Soc. 136 (1969), 77-92
Picard-Lefschetz theorem for families of nonsingular algebraic varieties acquiring ordinary singularities
C. H. Clemens PDF
Trans. Amer. Math. Soc. 136 (1969), 93-108
Convergence of Poisson integrals on generalized upper half-planes
Norman J. Weiss PDF
Trans. Amer. Math. Soc. 136 (1969), 109-123
Prediction theory over discrete Abelian groups
D. M. Eaves PDF
Trans. Amer. Math. Soc. 136 (1969), 125-137
Commutative group algebras
Warren May PDF
Trans. Amer. Math. Soc. 136 (1969), 139-149
Chebyshev approximation by families with the betweeness property
Charles B. Dunham PDF
Trans. Amer. Math. Soc. 136 (1969), 151-157
Existence theorems for optimal problems with vector-valued cost function
Czesław Olech PDF
Trans. Amer. Math. Soc. 136 (1969), 159-180
Induced representations of Lie algebras and a theorem of Borel-Weil.
Nolan R. Wallach PDF
Trans. Amer. Math. Soc. 136 (1969), 181-187
A general theory of relative regular neighborhoods
Marshall M. Cohen PDF
Trans. Amer. Math. Soc. 136 (1969), 189-229
Completeness of $\alpha _{n} \textrm {cos} nx+\beta _{n} \textrm {sin} nx$
Robert P. Feinerman and Donald J. Newman PDF
Trans. Amer. Math. Soc. 136 (1969), 231-245
Quantitative polynomial approximation on certain planar sets
D. J. Newman and L. Raymon PDF
Trans. Amer. Math. Soc. 136 (1969), 247-259
A representation theory for prime and implicative semilattices
Raymond Balbes PDF
Trans. Amer. Math. Soc. 136 (1969), 261-267
The theory of infinitely divisible matrices and kernels
Roger A. Horn PDF
Trans. Amer. Math. Soc. 136 (1969), 269-286
Infinitely divisible positive definite sequences
Roger A. Horn PDF
Trans. Amer. Math. Soc. 136 (1969), 287-303
The initial value problem for nonlinear wave equations in Hilbert space
Luiz Adauto Medeiros PDF
Trans. Amer. Math. Soc. 136 (1969), 305-327
Self-intersections of some immersed manifolds
John G. Miller PDF
Trans. Amer. Math. Soc. 136 (1969), 329-338
On the product of $F$-spaces
Stelios Negrepontis PDF
Trans. Amer. Math. Soc. 136 (1969), 339-346
Irregularities of distribution. II
Wolfgang M. Schmidt PDF
Trans. Amer. Math. Soc. 136 (1969), 347-360
Norm decreasing homomorphisms of measure algebras
Roger Rigelhof PDF
Trans. Amer. Math. Soc. 136 (1969), 361-371
A characterization of $M(G)$
Roger Rigelhof PDF
Trans. Amer. Math. Soc. 136 (1969), 373-379
A weak projection of $C$ onto a Euclidean subspace
Edward Silverman PDF
Trans. Amer. Math. Soc. 136 (1969), 381-390
Secondary characteristic classes in $K$-theory
Connor Lazarov PDF
Trans. Amer. Math. Soc. 136 (1969), 391-412
On the potential operator for one-dimensional recurrent random walks.
Charles J. Stone PDF
Trans. Amer. Math. Soc. 136 (1969), 413-426
Asymptotic behavior of the convolution of a pair of measures
Charles J. Stone PDF
Trans. Amer. Math. Soc. 136 (1969), 427-445
On two dimensional Markov processes with branching property
Shinzo Watanabe PDF
Trans. Amer. Math. Soc. 136 (1969), 447-466
Tensor products of Banach algebras with involution
Kjeld B. Laursen PDF
Trans. Amer. Math. Soc. 136 (1969), 467-487
The cohomology ring of a smooth manifold
James B. Carrell PDF
Trans. Amer. Math. Soc. 136 (1969), 489-498
Reflectors as compositions of epi-reflectors
S. Baron PDF
Trans. Amer. Math. Soc. 136 (1969), 499-508
Compact holomorphically convex subsets of a Stein manifold
Reese Harvey and R. O. Wells PDF
Trans. Amer. Math. Soc. 136 (1969), 509-516
Uniqueness of the Cauchy problem for linear partial differential equations with variable coefficients
E. C. Zachmanoglou PDF
Trans. Amer. Math. Soc. 136 (1969), 517-526
On the number of singularities of an analytic curve
Henry B. Laufer PDF
Trans. Amer. Math. Soc. 136 (1969), 527-535
Permutational products and regular products of groups
R. B. J. T. Allenby PDF
Trans. Amer. Math. Soc. 136 (1969), 537-543
Addendum to: “On the strong law of large numbers and the central limit theorem for martingales”
Miklós Csörgő PDF
Trans. Amer. Math. Soc. 136 (1969), 545
Addendum to “On the distribution of values of meromorphic functions”
Fred Gross PDF
Trans. Amer. Math. Soc. 136 (1969), 547